# SDR CALA2025040103379

- Difficulty date: March 26, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 74,929 hours, 32,232 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OB CROSSBEAM TO FRAME CONNECTING BRACKET AT FR 68 LEFT HAND IS C RACKED AT FASTENER HOLE.   REMOVED AND REPLACED O/B CROSSBEAM TO FRAME CONNECTING BRACKET A T FR 68 IAW SRM A320 51-72-11-911-001.
